# SDR UHLA2013041000118

- Difficulty date: April 10, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 23,743 hours, 14,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ARM/DISARM INDICATOR NOT SHOWING DISARMED WHEN DOOR IS DISARMED.  ADJUSTED ARM/DISARM INDICATOR ON L1 DOOR, OPS CHECK GOOD IAW AMM 52-11-00.
